Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Tensorial Transformations of Double Gai Sequence Spaces

Authors: N.Subramanian, U.K.Misra

Abstract:

The precise form of tensorial transformations acting on a given collection of infinite matrices into another ; for such classical ideas connected with the summability field of double gai sequence spaces. In this paper the results are impose conditions on the tensor g so that it becomes a tensorial transformations from the metric space χ2 to the metric space C

Keywords: tensorial transformations, double gai sequences , double analytic, dual.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1057119

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 809

References:


[1] T.Apostol, Mathematical Analysis, Addison-wesley , London, 1978.
[2] M.Basarir and O.Solancan, On some double sequence spaces, J. Indian Acad. Math., 21(2) (1999), 193-200.
[3] T.A.IA. Browmich, An Introduction to the Theory of Infinite Series, Macmillan Co. Ltd. New York, 1965.
[4] R.Colak and A.Turkmenoglu, The double sequence spaces 2∞(p), c20(p) and c2(p), (to appear).
[5] G.H.Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19 (1917), 86-95.
[6] P.K.Kamthan and M.Gupta,sequence spaces and series, Marcel Dekker, New York, Basel, 1981.
[7] F.Moricz, Extention of the spaces c and c0 from single to double sequences, Acta. Math. Hungerica, 57(1-2), (1991), 129-136.
[8] F.Moricz and B.E.Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104, (1988), 283-294.
[9] R.F.Patterson, Analogue of some fundamental theorems of summability theory, Internat. J. Math. Math. Sci., 23(1), (2000), 1-9.
[10] B.C.Tripathy, On statistically convergent double sequences, Tamkang J. Math., 34(3), (2003), 231-237.
[11] A.Turkmenoglu, Matrix transformation between some classes of double sequences, Jour. Inst. of math. and Comp. Sci. (Math. Seri. ), 12(1), (1999), 23-31.
[12] A.Wilansky, Summability Through Functional Analysis , North- Holland, Amsterdam , 1984.